Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 791048, 14 pages
http://dx.doi.org/10.1155/2014/791048
Research Article

Strong Convergence of the Split-Step -Method for Stochastic Age-Dependent Capital System with Random Jump Magnitudes

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Department of Mathematics, PSG College of Technology, Coimbatore 641004, India
3Department of Mechanics, Tianjin University, Tianjin 300072, China

Received 26 February 2014; Accepted 20 March 2014; Published 15 April 2014

Academic Editor: Jifeng Chu

Copyright © 2014 Jianguo Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Wang, “Stability of solution to a class of investment system,” Applied Mathematics and Computation, vol. 207, no. 2, pp. 340–345, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Q.-M. Zhang, W.-K. Pang, and P.-K. Leung, “Exponential stability of numerical solutions for a class of stochastic age-dependent capital system with Poisson jumps,” Journal of Computational and Applied Mathematics, vol. 235, no. 12, pp. 3369–3377, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Q. M. Zhang, “Convergence of numerical solutions for a class stochastic age-dependent capital system with Markovian switching,” Economic Modelling, vol. 28, pp. 1195–1201, 2011. View at Google Scholar
  4. R. Li, W. K. Pang, and Q. Wang, “Numerical analysis for stochastic age-dependent population equations with Poisson jumps,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1214–1224, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Wang and X. Wang, “Convergence of the semi-implicit Euler method for stochastic age-dependent population equations with Poisson jumps,” Applied Mathematical Modelling, vol. 34, no. 8, pp. 2034–2043, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Rathinasamy, B. Yin, and B. Yasodha, “Numerical analysis for stochastic age-dependent population equations with Poisson jump and phase semi-Markovian switching,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 350–362, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. J. Higham, X. Mao, and A. M. Stuart, “Exponential mean-square stability of numerical solutions to stochastic differential equations,” LMS Journal of Computation and Mathematics, vol. 6, pp. 297–313, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Glasserman and N. Merener, “Convergence of a discretization scheme for jump-diffusion processes with state-dependent intensities,” Proceedings of The Royal Society of London A, vol. 460, no. 2041, pp. 111–127, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Svishchuk and A. Kalemanova, “The stochastic stability of interest rates with jump changes,” Theory of Probability and Mathematical Statistics, vol. 61, pp. 161–172, 2000. View at Google Scholar
  10. Q. Zhang and A. Rathinasamy, “Convergence of numerical solutions for a class of stochastic age-dependent capital system with random jump magnitudes,” Applied Mathematics and Computation, vol. 219, no. 14, pp. 7297–7305, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. J. Higham and P. E. Kloeden, “Numerical methods for nonlinear stochastic differential equations with jumps,” Numerische Mathematik, vol. 101, no. 1, pp. 101–119, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Tan and H. Wang, “Convergence and stability of the split-step backward Euler method for linear stochastic delay integro-differential equations,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 504–515, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. Ding, Q. Ma, and L. Zhang, “Convergence and stability of the split-step θ-method for stochastic differential equations,” Computers & Mathematics with Applications, vol. 60, no. 5, pp. 1310–1321, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Rathinasamy, “Split-step θ-methods for stochastic age-dependent population equations with Markovian switching,” Nonlinear Analysis. Real World Applications, vol. 13, no. 3, pp. 1334–1345, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Q. M. Zhang, W. A. Liu, and Z. K. Nie, “Existence, uniqueness and exponential stability for stochastic age-dependent population,” Applied Mathematics and Computation, vol. 154, no. 1, pp. 183–201, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  16. G. D. Chalmers and D. J. Higham, “Convergence and stability analysis for implicit simulations of stochastic differential equations with random jump magnitudes,” Discrete and Continuous Dynamical Systems B, vol. 9, no. 1, pp. 47–64, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Wei, “Convergence analysis of semi-implicit Euler methods for solving stochastic equations with variable delays and random jump magnitudes,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2569–2580, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. R. Smart, Fixed Point Theorems, Cambridge University Press, London, UK, 1974. View at MathSciNet
  19. A. Gardoń, “The order of approximations for solutions of Itô-type stochastic differential equations with jumps,” Stochastic Analysis and Applications, vol. 22, no. 3, pp. 679–699, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet